# SDR 96ZZZX740

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547N
- Make and model: Skrsky S76A
- Aircraft serial: 760088
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 7630907017043
- Condition: Holes Worn
- Location: Fwd Lt Eng Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FOUND ATTACHMENT HOLES IN OUTSIDE LT FWD TRIPOD SUPPORT TUBES WORN BEYOND LIMITS.
